# SDR AWXA9700719

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND CORROSION AND BLUE WATER STAINS AT BS 294.5, WL 208, LBL 40 TO 42 (UPPER FLANGE OF FLOORBEAM, UPPER FLOOR BOARD AFT EDGE).  REPLACED UPPER CHORD OF BS 294.5, WL 208, LBL 20 TO LBL 55 PER SRM 53-10-51, FIG 205.
